# SDR UALA2012082104658

- Difficulty date: August 19, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,875 hours, 22,605 cycles
- Engine: Pwa PW2037
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20224806U1
- Part serial: 103
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE FAILS IN MANUAL MODE.  NO DOOR MOVEMENT.  VERIFIED 28VDC AT PLUG D2338 WITH SWITCH IN CLIMB OR DESC POS.  NEEDS NEW ACTUATOR.  REMOVED & REPLACED OUTFLOW VALVE ACTUATOR ASSY.  OPS CHECKED GOOD.
